Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the fractional Lane-Emden equation


Authors: Juan Dávila, Louis Dupaigne and Juncheng Wei
Journal: Trans. Amer. Math. Soc. 369 (2017), 6087-6104
MSC (2010): Primary 35B65, 35J25, 35S10
DOI: https://doi.org/10.1090/tran/6872
Published electronically: May 16, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We classify solutions of finite Morse index of the fractional Lane-Emden equation

$\displaystyle (-\Delta )^{s} u = \vert u\vert ^{p-1}u$$\displaystyle \quad \text {in $\mathbb{R}^{n}$.} $


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 35B65, 35J25, 35S10

Retrieve articles in all journals with MSC (2010): 35B65, 35J25, 35S10


Additional Information

Juan Dávila
Affiliation: Departamento de Ingeniería Matemática and CMM, Universidad de Chile, Casilla 170 Correo 3, Santiago, Chile
Email: jdavila@dim.uchile.cn

Louis Dupaigne
Affiliation: LAMFA, UMR CNRS 7352, Université de Picardie Jules Verne, 33 rue St Leu, 80039, Amiens Cedex, France
Email: louis.dupaigne@math.cnrs.fr

Juncheng Wei
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia V6T 1Z2, Canada
Email: jcwei@math.ubc.ca

DOI: https://doi.org/10.1090/tran/6872
Received by editor(s): April 14, 2014
Received by editor(s) in revised form: August 20, 2015
Published electronically: May 16, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society